# SDR USAA990255

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Part time: 31,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .800 INCH CRACK AT FORWARD FRAME OF AFT CARGO DOOR 2 INCH ABOVE FORWARD LATCH ARM.  INSTALLED DOUBLER PER SRM 52-30-02.  (M)
